# SDR S2YA02016

- Difficulty date: April 29, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N891SK
- Make and model: Beech 1900D
- Aircraft serial: UE89
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 15M1
- Condition: Sticks
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 1454 - DAY-MKE - DURING TAKEOFF, THE RIGHT AUTO FEATHER DISABLE ANNUNCIATOR ILLUMINATED.  THE CREW ABORTED THE TAKEOFF.  THE A/C WAS FERRIED BACK TO MKE.  MAINTENANCE REPLACED THE AUTO FEATHER SWITCHES IN THE POWER LEVER, OPS CHECK GOOD.  (M)
